MAUDE Adverse Event Report: MASIMO - 40 PARKER ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25930
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The device turned on using battery and ac power.The device was found to visually and audibly alarm during alarm conditions.A comparison test was performed of the customer returned device against a masimo test device.The readings were taken 3 times for each device.The customer device displayed measurements that are comparable to the test device.Internal visual inspection was performed.No internal circuitry damage or defects were observed.No loose cabling or loose circuit board to circuit board interconnections were observed.Customer complaint was not duplicated.The root device is fully functional.
 
Event or Problem Description
The customer reported the device is not reading correctly and the blood pressure reading is inconsistent.No patient impact or consequences were reported.

Brand Name
ROOT WITH NONINVASIVE BLOOD PRESSURE AND TEMPERATU
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8521044
Report Number2031172-2019-00204
Device Sequence Number1465760
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public00843997011907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25930
Device Catalogue Number9695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1